# SDR DALA2014101405543

- Difficulty date: October 12, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 67,417 hours, 51,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS IN ROWS 16-20 IN THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES. OPS CHECKED GOOD.
